Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 46, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 12:45 PM CDT for Wise County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 12:45 PM CDT (17:45 UTC)
- Expired
- May 10, 2015, 5:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS54 KFWD 101745
FFWFWD
TXC497-102245-
/O.NEW.KFWD.FF.W.0046.150510T1745Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 1240 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ACROSS THE SOUTHEASTERN HALF OF WISE COUNTY. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
AN OBSERVER JUST SOUTH OF SLIDELL MEASURED 3.86 INCHES IN ONE
HOUR...AND A CALENDAR-DAY TOTAL OF 5.39 INCHES. A FOOT OF WATER WAS
REPORTED ON THE ROADWAY AT HIGHWAY 363 AND MILLER CREEK.
ADDITIONAL RAINFALL AMOUNTS MAY EXCEED 3 INCHES AS HEAVY RAIN IN
PARKER COUNTY ENTERS SOUTHEASTERN PORTIONS OF WISE COUNTY THAT HAVE
ALREADY EXPERIENCED HEAVY RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
3306 9792 3344 9744
$$
253 follow-up statements
104
WGUS74 KFWD 101839
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
139 PM CDT SUN MAY 10 2015
TXC497-102245-
/O.CON.KFWD.FF.W.0046.000000T0000Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WISE TX-
139 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WISE COUNTY...
AT 134 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN CONTINUING ACROSS SOUTHEASTERN WISE COUNTY. FLASH
FLOODING IS ONGOING AND WILL CONTINUE THE REMAINDER OF THE
AFTERNOON.
AN OBSERVER IN SLIDELL HAS RECORDED A CALENDAR-DAY TOTAL OF 6.77
INCHES OF RAIN.
A RESIDENT ALONG CATLETT CREEK NEAR DECATUR HAS REPORTED A 22-FOOT
RISE IN THE WATER LEVEL. AT THIS LEVEL...BRIDGES ACROSS THE CREEK
MAY BE UNDER WATER.
ALTHOUGH THE HEAVY RAIN WILL TAPER OFF BY 3 PM...EXCESSIVE RUNOFF
WILL CONTINUE THROUGHOUT THE DURATION OF THE WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
3306 9792 3344 9744
$$
25705
WGUS74 KFWD 102000
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT SUN MAY 10 2015
TXC497-102245-
/O.CON.KFWD.FF.W.0046.000000T0000Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WISE TX-
300 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WISE COUNTY...
AT 254 PM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAINFALL HAS
COME TO AN END ACROSS THE WARNED AREA. HOWEVER...RUNOFF WILL
CONTINUE TO PRODUCE FLASH FLOODING THE REMAINDER OF THE AFTERNOON.
ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES.
IN ADDITION TO FLOODED ROADS...CREEKS AND STREAMS WILL REMAIN
SWOLLEN OR OUT OF THEIR BANKS. OF PARTICULAR CONCERN IS CATLETT
CREEK NEAR DECATUR. OTHER CREEKS IN FLOOD INCLUDE...BLACK...
GARRETT...NORTH PECAN...RUSH...SALT...AND SWEETWATER. IF VENTURING
OUT THIS AFTERNOON...AVOID ROADS THAT CROSS OR COME NEAR THESE
WATERWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. THE BANKS OF CREEKS AND STREAMS...AS
WELL AS CULVERTS...CAN BECOME UNSTABLE AND UNSAFE.
&&
LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
3306 9792 3344 9744
$$
25632
WGUS74 KFWD 102146
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT SUN MAY 10 2015
TXC497-102245-
/O.CON.KFWD.FF.W.0046.000000T0000Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WISE TX-
446 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WISE COUNTY...
AT 443 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HIGH WATER ON
HIGHWAY 287...NEAR FM 4219...WHICH IS BETWEEN NEAR FAIRVIEW AND
DECATUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN.
&&
LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
3306 9792 3344 9744
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 11:56 AM CDT, 49 minutes earlier.
Area forecast discussion, May 10, 11:56 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1156 AM CDT SUN MAY 10 2015 .UPDATE... A VERY COMPLICATED FORECAST CONTINUE FOR NORTH TEXAS THIS AFTERNOON WITH ONGOING CONVECTION...NUMEROUS OUTFLOW BOUNDARIES AND MODERATE TO HIGH INSTABILITY. THERE IS ALSO DECENT LOW LEVEL SHEAR IN ALL BUT THE NORTHWEST COUNTIES. THE ATMOSPHERE ACROSS ABOUT THE NORTHERN HALF OF THE REGION WAS WORKED OVER FROM MORNING CONVECTION BUT THE SOUTHERN ZONES REMAIN VERY MOIST WITH LOWER 70 DEWPOINTS. WE EXPECT SCATTERED TO NUMEROUS STORMS TO DEVELOP THROUGH THE AFTERNOON. ANY STORMS THAT DEVELOPS WILL HAVE A POTENTIAL TO BECOME SEVERE. HOWEVER...THE BEST AIR AND LOW LEVEL WIND SHEAR WILL BE ACROSS THE SOUTHERN HALF OF THE REGION AND THIS IS WHERE WE FEEL THE HIGHEST SEVERE WEATHER POTENTIAL WILL BE. THE MORE WIDESPREAD THREAT WILL COME FROM FLASH FLOODING SINCE THE ATMOSPHERE IS STILL SO MOIST AND MANY AREAS ARE SUPER SATURATED FROM RECENT HEAVY RAINFALL. OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT WILL MAKE SOME MINOR ADJUSTMENTS TO THE WEATHER GRIDS FOR TODAY AND TONIGHT. 79 && .AVIATION... /ISSUED 1148 PM CDT SAT MAY 9 2015/ THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS. AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15 KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON ONCE AGAIN. AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR AS WELL. 05 && .PREV DISCUSSION... /ISSUED 358 AM CDT SUN MAY 10 2015/ AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT. THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY EVENING. BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE 1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE. UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK. SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 78 59 73 / 90 70 30 30 50 WACO, TX 82 67 81 60 74 / 80 80 50 60 70 PARIS, TX 80 66 78 58 73 / 100 80 30 20 40 DENTON, TX 80 63 77 56 73 / 80 70 20 20 40 MCKINNEY, TX 79 65 78 57 73 / 100 80 30 20 50 DALLAS, TX 81 67 78 59 75 / 100 80 30 30 50 TERRELL, TX 82 68 80 60 74 / 100 80 40 40 60 CORSICANA, TX 84 68 81 62 74 / 90 80 50 60 60 TEMPLE, TX 83 68 83 61 74 / 70 80 60 60 70 MINERAL WELLS, TX 78 61 76 57 72 / 70 50 20 20 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 82/79
Hazardous weather outlook, May 10, 4:26 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 426 AM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 426 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Special weather statement, May 10, 10:46 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT SUN MAY 10 2015
TXZ102-103-118-101630-
WISE TX-TARRANT TX-DENTON TX-
1046 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE...SOUTHERN
DENTON AND NORTHERN TARRANT COUNTIES UNTIL 1130 AM CDT...
AT 1045 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BLUE MOUND...OR OVER SAGINAW...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
GRAPEVINE...HALTOM CITY...KELLER...HURST...THE COLONY...SOUTHLAKE...
WATAUGA...COLLEYVILLE...CORINTH...SAGINAW...HIGHLAND VILLAGE...TROPHY
CLUB...RICHLAND HILLS...RIVER OAKS AND LAKE DALLAS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 472.
INTERSTATE 35W BETWEEN MILE MARKERS 50 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 451 AND 466.
INTERSTATE 30 BETWEEN MILE MARKERS 14 AND 18.
INTERSTATE 820 BETWEEN MILE MARKERS 8 AND 24.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3322 9684 3321 9684 3272 9730 3280 9749
3334 9738
TIME...MOT...LOC 1545Z 206DEG 48KT 3284 9736
JLDUNNLocal storm report, May 10, 11:04 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL MESQUITE 32.77N 96.60W
05/10/2015 E1.00 INCH DALLAS TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED NEAR THE INTERSECTION OF
COLLINS ROAD AND HIGHWAY 80.Special weather statement, May 10, 11:04 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1104 AM CDT SUN MAY 10 2015 TXZ094-095-105-106-101645- LAMAR TX-HUNT TX-DELTA TX-FANNIN TX- 1104 AM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...NORTHWESTERN DELTA...SOUTHWESTERN LAMAR AND SOUTHEASTERN FANNIN COUNTIES UNTIL 1145 AM CDT... AT 1103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF WOLFE CITY...OR 9 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PARIS...COMMERCE...HONEY GROVE...WOLFE CITY...ROXTON...LADONIA... PECAN GAP AND TOCO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3322 9589 3336 9608 3379 9579 3359 9548 TIME...MOT...LOC 1603Z 215DEG 40KT 3337 9595 JLDUNN
Local storm report, May 10, 11:15 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL LAKE RAY HUBBARD 32.89N 96.59W
05/10/2015 E1.00 INCH DALLAS TX PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA OF 1" HAIL NEAR LAKE RAY
HUBBARDSpecial weather statement, May 10, 12:04 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT SUN MAY 10 2015
TXZ117-130-131-101745-
PARKER TX-HOOD TX-ERATH TX-
1204 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOD...PARKER AND
NORTHEASTERN ERATH COUNTIES UNTIL 1245 PM CDT...
AT 1204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LIPAN...OR 14 MILES WEST OF GRANBURY...MOVING NORTHEAST AT 45
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WILLOW PARK...ALEDO...HUDSON OAKS...ANNETTA...LIPAN...
COOL...OAK TRAIL SHORES...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND
MILLSAP.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 20 BETWEEN MILE MARKERS 392 AND 422.
INTERSTATE 30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3251 9807 3298 9799 3272 9755 3269 9755
3232 9798 3246 9820
TIME...MOT...LOC 1704Z 217DEG 40KT 3249 9804
JLDUNNSpecial weather statement, May 10, 12:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1240 PM CDT SUN MAY 10 2015 TXZ117-101830- PARKER TX- 1240 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PARKER COUNTY UNTIL 130 PM CDT... AT 1240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEATHERFORD...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO... ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE... MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP AND SANCTUARY. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 422. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3300 9805 3299 9755 3256 9756 3257 9807 TIME...MOT...LOC 1740Z 208DEG 35KT 3269 9778 JLDUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 10, 1:43 PM CDT | River Flood Warning | FWD | Wise | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.